ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 5.

Journal Article

Rajaiah, K and Rao, Kameswara Akella (2008) On limiting cases in the flexure of simply supported regular polygonal plates. In: Mathematical Proceedings of the Cambridge Philosophical Society, 65 (3). pp. 831-834.

Rajaiah, K and Rao, AK (1981) On the Polygon-Circle Paradox. In: Journal Of Applied Mechanics-Transactions Of The Asme, 48 (1). pp. 195-196.

Rajaiah, K and Rao, Akella Kameswara (1974) Exact analysis of simply supported rhombic plates under uniform pressure. In: Proceedings of the cambridge philosophical society, 76 (1). pp. 381-388.

Rajaiah, K and Rao, Akella Kameswara (1968) Effect of boundary condition description on convergence of solution in a boundary-value problem. In: Journal of Computational Physics, 3 (2). pp. 190-201.

Editorials/Short Communications

Rajaiah, K and Rao, AK (1978) Collocation Solution for Point-Supported Square Plates. In: Journal of Applied Mechanics, 45 (2). 424-425 .

This list was generated on Sat Dec 4 15:54:45 2021 IST.